# SDR MASA200800432

- Difficulty date: May 30, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 9,290 hours, 7,249 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 505802
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2691 MYR-CLT.  EMERGENCY LIGHT COVER MISSING AT AFT F/A STATION.  INSTALLED COVER ASSEMBLY.
